# SDR CKSA97442

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR THE MAIN UPPER CARGO DOOR DUE TO MAIN CARGO DOOR CAME OPEN INFLIGHT REF: ATI LOG SHEET NR 16711 AND 16712 FS 140 CARGO DOOR FRAME CRACKED AND BUCKLED.  REMOVED AND REPLACED IAW AIA EA D8-53-001 AND EDR 05427 REF M-34 869-170. (7075-T6) NON-ROUTINE TASK CARD NUMBER 110483.
